# SDR AALA201607299044

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 46,180 hours, 26,680 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MAIN LANDING GEAR DOOR ASSEMBLY FORWARD HINGE FITTING.  REPLACED LEFT MAIN LANDING GEAR DOOR ASSEMBLY IAW AMM 32-12-11-400.
